Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 12, Pages 1885–1896 (Mi zvmmf2977)  

An algorithm for the parametric search of elliptic $I$- and $S$-hulls of a convex compact set

S. V. Svistunov

Minsk

Full text: PDF file (1564 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:12, 90–99

Bibliographic databases:
UDC: 519.854.2
MSC: 90C99
Received: 17.01.1991

Citation: S. V. Svistunov, “An algorithm for the parametric search of elliptic $I$- and $S$-hulls of a convex compact set”, Zh. Vychisl. Mat. Mat. Fiz., 31:12 (1991), 1885–1896; U.S.S.R. Comput. Math. Math. Phys., 31:12 (1991), 90–99

Citation in format AMSBIB
\Bibitem{Svi91}
\by S.~V.~Svistunov
\paper An algorithm for the parametric search of elliptic~$I$- and $S$-hulls of a convex compact set
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 12
\pages 1885--1896
\mathnet{http://mi.mathnet.ru/zvmmf2977}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1147904}
\zmath{https://zbmath.org/?q=an:0761.90103}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 12
\pages 90--99
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991KG16100011}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2977
  • http://mi.mathnet.ru/eng/zvmmf/v31/i12/p1885

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:172
    Full text:65
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021